# SDR MWEA011021

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 9911840
- Condition: Chafed
- Location: Station 989
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME AT STATINO 989 HAS CHAFES ON AFT SIDE AND TOP RADIUS.  --  DRILLED CHAFE ON AFT SIDE OF FRAME, PLUGGED HOLE, BLENDED ROUGH EDGES, FABRICATED AND INSTALLED ANGLES.
